gastroenterologist-icon
Thin body...
Dear Sir, Since last 10 yrs I am trying to gain weight, I tried using medicines(Ayurveda and Allopathy /steroids etc) bt I get result temporarily. Weight increases till I use medicines and again it comes to previous level when I stop medicines. Also my wrists are so thin, there is very less fat on my wrists and body. so I feel very shy. And there are Wrikles on my skin also. Body always remains hot. Tongue always whitish layered. Stomach is very rough. . I take very high quality of food still my weight remains same. I am really very frustrated. What will be the reason behind this? I visited many doctors still no result. I THINK IT SHOULD BE THYROID PROBLEM OR THERE SHOULD BE WORMS IN MY STOMACH/COLON. Please please help me...I will be very thankful to you.
107 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sachin Wani
Gastroenterologist 12 yrs exp Thane

Free 3 day follow up

Chat Now
Thyroid functions need to be checked... Some people hav this body stature... GI system needs to be checked for malabsorption disorders ... You need to be clinically examined once
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.